# SDR SCNA96111

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEVEL 2 CORROSION WAS FOUND ON AFT UPPER ATTACH ANGLE AT BS 351.2 RBL 24.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ANGLE, SPLICE, AND SHIMS IN ACCORDANCE WITH B727 SRM 51-40-4 FIGURE 2.
